MathSciNet Relay Station
MathSciNet bibliographic data
MR2427062 03C98 (03C64 22E35)
Onshuus, A.; Pillay, A. Definable groups and compact $p$-adic Lie groups. J. Lond. Math. Soc. (2) 78 (2008), no. 1, 233–247.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement